Translator Disclaimer
December 2017 On the Krull-Schmidt Decomposition of Mordell-Weil Groups
Daniel MACIAS CASTILLO
Tokyo J. Math. 40(2): 353-378 (December 2017). DOI: 10.3836/tjm/1502179233

Abstract

Let $A$ be an abelian variety defined over a number field $k$ and $p$ a prime number. Under some natural and not-too-stringent conditions on $A$ and $p$ we show that certain invariants associated to Iwasawa-theoretic $p$-adic Selmer groups control the Krull-Schmidt decompositions of the $p$-adic completions of the groups of points of $A$ over finite extensions of $k$.

Citation

Download Citation

Daniel MACIAS CASTILLO. "On the Krull-Schmidt Decomposition of Mordell-Weil Groups." Tokyo J. Math. 40 (2) 353 - 378, December 2017. https://doi.org/10.3836/tjm/1502179233

Information

Published: December 2017
First available in Project Euclid: 9 January 2018

zbMATH: 06855940
MathSciNet: MR3743724
Digital Object Identifier: 10.3836/tjm/1502179233

Subjects:
Primary: 11G35
Secondary: 11R33, 11R34

Rights: Copyright © 2017 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
26 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.40 • No. 2 • December 2017
Back to Top